MathSciNet Relay Station
MathSciNet bibliographic data
MR606986 (82e:60130) 60J65 (60B99 60J25)
Harris, Theodore E. Brownian motions on the homeomorphisms of the plane. Ann. Probab. 9 (1981), no. 2, 232–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement